Keywords: minimization, hyperbolic point, local linearization, rate of convergence.
@article{MZM_2021_110_3_a5,
author = {S. Yu. Sadov},
title = {On {Shallit's} {Minimization} {Problem}},
journal = {Matemati\v{c}eskie zametki},
pages = {386--404},
year = {2021},
volume = {110},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2021_110_3_a5/}
}
S. Yu. Sadov. On Shallit's Minimization Problem. Matematičeskie zametki, Tome 110 (2021) no. 3, pp. 386-404. http://geodesic.mathdoc.fr/item/MZM_2021_110_3_a5/
[1] J. Shallit, “A minimization problem”, SIAM Rev., 36:3 (1994), 490–491 | DOI
[2] S. Finch, Mathematical Constants, Princeton Univ. Press, Princeton, 2003 | MR
[3] The On-Line Encyclopedia of Integer Sequences A086276, https://oeis.org/A086276
[4] R. L. Brown, K. R. Davidson, J. Shallit, “Problem 10433”, Amer. Math. Monthly, 102:2 (1995), 170 | MR
[5] S. Sadov, “Lower bound for cyclic sums of Diananda type”, Arch. Math. (Basel), 106:2 (2016), 135–144, doi 10.1007/s00013-015-0853-3 | DOI | MR
[6] S. Sadov, Minimization of the Sum Under Product Constraints, 2020, arXiv: 2012.15517
[7] C. C. Grosjean, H. E. De Meyer, “Solution of Problem 94-15: A minimization problem”, SIAM Rev., 37:3 (1995), 451–458 | DOI
[8] A. B. Katok, B. Khasselblat, Vvedenie v sovremennuyu teoriyu dinamicheskikh sistem, Faktorial, M., 1999 | MR | Zbl
[9] P. Hartman, “On local homeomorphisms of Euclidean spaces”, Bol. Soc. Mat. Mexicana (2), 5 (1960), 220–241 | MR